# SDR SWAA041971

- Difficulty date: July 13, 2004
- Submitted: July 15, 2004
- Operation: Air carrier
- Aircraft: 091SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22963
- Aircraft time: 67,823 hours, 74,172 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6114789
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND AFT ENTRY AND AFT SERVICE EXTERIOR EMERGENCY EXIT LIGHTS INOP.  REMOVED AND REPLACED EMERGENCY EXIT LIGHTS BATTERY PER MM.
